ClinVar Miner

Submissions for variant NM_000363.5(TNNI3):c.61C>A (p.Arg21Ser) (rs267607128)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 1
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Invitae RCV000809848 SCV000950028 uncertain significance Hypertrophic cardiomyopathy 2018-11-02 criteria provided, single submitter clinical testing This sequence change replaces arginine with serine at codon 21 of the TNNI3 protein (p.Arg21Ser). The arginine residue is highly conserved and there is a moderate physicochemical difference between arginine and serine. This variant is not present in population databases (ExAC no frequency). This variant has not been reported in the literature in individuals with TNNI3-related disease. Algorithms developed to predict the effect of missense changes on protein structure and function are either unavailable or do not agree on the potential impact of this missense change (SIFT: "Deleterious"; PolyPhen-2: "Not Available"; Align-GVGD: "Class C0"). This variant disrupts the p.Arg21 amino acid residue in TNNI3. Other variant(s) that disrupt this residue have been observed in affected individuals (PMID: 16267253), suggesting that it is a clinically significant residue. As a result, variants that disrupt this residue are likely to be causative of disease. In summary, the available evidence is currently insufficient to determine the role of this variant in disease. Therefore, it has been classified as a Variant of Uncertain Significance.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.